# SDR SWAA030129

- Difficulty date: January 19, 2003
- Submitted: February 4, 2003
- Operation: Air carrier
- Aircraft: N307SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22947
- Aircraft time: 56,870 hours, 56,024 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer Clip
- Part number: 65C27314
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND STRINGER CLIPS CRACKED AT BS 500A STR 4L, BS 520 STR 7R, STR 8R AND STR 12L, BS 597 STR 3L, BS 616 STR 3R, BS 727A STR 8L, 727B STR 8L, BS 727D STR 3R & STR 4L AND BS 727E STR 7L.  REMOVED AND REPLACED CRACKED STRINGER CLIPS PER SRM.
